October 2018, 38(10): 5067-5083. doi: 10.3934/dcds.2018222

Chemotaxis model with nonlocal nonlinear reaction in the whole space

1. 

Beijing University of Chemical Technology, 100029, Beijing, China

2. 

Universität Mannheim, 68131, Mannheim, Germany

* Corresponding author: Shen Bian

Received  November 2017 Revised  February 2018 Published  July 2018

Fund Project: The first author is supported by NNSF of China (No. 11501025) and the Alexander von Humboldt Foundation, the second author is supported by DFG Project CH 955/3-1

This paper deals with a parabolic-elliptic chemotaxis system with nonlocal type of source in the whole space. It's proved that the initial value problem possesses a unique global solution which is uniformly bounded. Here we identify the exponents regimes of nonlinear reaction and aggregation in such a way that their scaling and the diffusion term coincide (see Introduction). Comparing to the classical KS model (without the source term), it's shown that how energy estimates give natural conditions on the nonlinearities implying the absence of blow-up for the solution without any restriction on the initial data.

Citation: Shen Bian, Li Chen, Evangelos A. Latos. Chemotaxis model with nonlocal nonlinear reaction in the whole space. Discrete & Continuous Dynamical Systems - A, 2018, 38 (10) : 5067-5083. doi: 10.3934/dcds.2018222
References:
[1]

S. Bian and L. Chen, A nonlocal reaction diffusion equation and its relation with Fujita exponent, Journal of Mathematical Analysis and Applications, 444 (2016), 1479-1489. doi: 10.1016/j.jmaa.2016.07.014.

[2]

S. Bian and J. G. Liu, Dynamic and steady states for multi-dimensional keller-segel model with diffusion exponent m > 0, Comm. Math. Phys, 323 (2013), 1017-1070. doi: 10.1007/s00220-013-1777-z.

[3]

A. BlanchetJ. A. Carrillo and P. Laurencot, Critical mass for a Patlak-Keller-Segel model with degenerate diffusion in higher dimensions, Calc. Var., 35 (2009), 133-168. doi: 10.1007/s00526-008-0200-7.

[4]

A. BlanchetJ. Dolbeault and B. Perthame, Two-dimensional Keller-Segel model: Optimal critical mass and qualitative properties of the solutions, Eletron. J. Differ. Equ., 44 (2006), 1-33.

[5]

R. Fisher, The wave of advance of advantageous genes, Ann Eugenics, 7 (1937), 355-369. doi: 10.1111/j.1469-1809.1937.tb02153.x.

[6]

H. Fujita, On the blowing up of solutions of the Cauchy problem for ut = ∆u +u1+α, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 13 (1966), 109-124.

[7]

E. GalakhovO. Salieva and J. I. Tello, On a parabolic-elliptic system with chemotaxis and logistic type growth, J. Differential Equations, 261 (2016), 4631-4647. doi: 10.1016/j.jde.2016.07.008.

[8]

K. Hayaka, On nonexistence of global solutions of some semilinear parabolic differential equations, Proc. Japan Acad., 49 (1973), 503-505. doi: 10.3792/pja/1195519254.

[9]

X. He and S. Zheng, Convergence rate estimates of solutions in a higher dimensional chemotaxis system with logistic source, J. Math. Anal. Appl., 436 (2016), 970-982. doi: 10.1016/j.jmaa.2015.12.058.

[10]

B. Hu and Y. Tao, Boundedness in a parabolic-elliptic chemotaxis-growth system under a critical parameter condition, Appl. Math. Lett., 64 (2017), 1-7. doi: 10.1016/j.aml.2016.08.003.

[11]

T. B. Issa and W. Shen, Dynamics in chemotaxis models of parabolic-elliptic type on bounded domain with time and space dependent logistic sources, SIAM J. Appl. Dyn. Syst., 16 (2017), 926-973. doi: 10.1137/16M1092428.

[12]

W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modeling chemotaxis, Trans. Amer. Math. Soc., 239 (1992), 819-824. doi: 10.1090/S0002-9947-1992-1046835-6.

[13]

E. Keller and L. Segel, Model for chemotaxis, J. Theoret. Biol., 30 (1971), 225-234. doi: 10.1016/0022-5193(71)90050-6.

[14]

A. Kolmogorov, I. Petrovsky and N. Piskunov, Investigation of the equation of diffusion combined with increasing of the substance and its application to a biology problem, Bull Moscow State Univ Ser A: Math and Mech., 1 (1937), 1-25.

[15]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'tseva, Linear and Quasi-Linear Equations of Parabolic Type, Amer. Math. Soc. Transl. 23, Providence, RI, 1968.

[16]

E. H. Lieb and M. Loss, Analysis, Graduate Studies in Mathematics. V. 14, American Mathematical Society Providence, Rhode Island, 1997. doi: 10.1090/gsm/014.

[17]

M. Negreanu and J. Tello, On a competitive system under chemotactic effects with non-local terms, Nonlinearity, 26 (2013), 1083-1103. doi: 10.1088/0951-7715/26/4/1083.

[18]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983. doi: 10.1007/978-1-4612-5561-1.

[19]

B. Perthame, Transport Equations in Biology, Birkhaeuser Verlag, Basel-Boston-Berlin, 2007.

[20]

Y. Sugiyama and H. Kunii, Global existence and decay properties for a degenerate keller-segel model with a power factor in drift term, J. Diff. Eqns., 227 (2006), 333-364. doi: 10.1016/j.jde.2006.03.003.

[21]

J. I. Tello and M. Winkler, A chemotaxis system with logistic source, Comm. Partial Differential Equations, 32 (2007), 849-877. doi: 10.1080/03605300701319003.

[22]

Y. Wang and J. Liu, Boundedness in a quasilinear fully parabolic Keller-Segel system with logistic source, Nonlinear Analysis: Real World Applications, 38 (2017), 113-130. doi: 10.1016/j.nonrwa.2017.04.010.

[23]

L. WangC. Mu and P. Zheng, On a quasilinear parabolic-elliptic chemotaxis system with logistic source, J. Diff. Eqns., 256 (2014), 1847-1872. doi: 10.1016/j.jde.2013.12.007.

[24]

Q. Zhang and Y. Li, Boundedness in a quasilinear fully parabolic Keller-Segel system with logistic source, Z. Angew. Math. Phys., 66 (2015), 2473-2484. doi: 10.1007/s00033-015-0532-z.

[25]

J. Zheng, Boundedness of solutions to a quasilinear parabolic-elliptic Keller-Segel system with logistic source, J. Diff. Eqns., 259 (2015), 120-140. doi: 10.1016/j.jde.2015.02.003.

show all references

References:
[1]

S. Bian and L. Chen, A nonlocal reaction diffusion equation and its relation with Fujita exponent, Journal of Mathematical Analysis and Applications, 444 (2016), 1479-1489. doi: 10.1016/j.jmaa.2016.07.014.

[2]

S. Bian and J. G. Liu, Dynamic and steady states for multi-dimensional keller-segel model with diffusion exponent m > 0, Comm. Math. Phys, 323 (2013), 1017-1070. doi: 10.1007/s00220-013-1777-z.

[3]

A. BlanchetJ. A. Carrillo and P. Laurencot, Critical mass for a Patlak-Keller-Segel model with degenerate diffusion in higher dimensions, Calc. Var., 35 (2009), 133-168. doi: 10.1007/s00526-008-0200-7.

[4]

A. BlanchetJ. Dolbeault and B. Perthame, Two-dimensional Keller-Segel model: Optimal critical mass and qualitative properties of the solutions, Eletron. J. Differ. Equ., 44 (2006), 1-33.

[5]

R. Fisher, The wave of advance of advantageous genes, Ann Eugenics, 7 (1937), 355-369. doi: 10.1111/j.1469-1809.1937.tb02153.x.

[6]

H. Fujita, On the blowing up of solutions of the Cauchy problem for ut = ∆u +u1+α, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 13 (1966), 109-124.

[7]

E. GalakhovO. Salieva and J. I. Tello, On a parabolic-elliptic system with chemotaxis and logistic type growth, J. Differential Equations, 261 (2016), 4631-4647. doi: 10.1016/j.jde.2016.07.008.

[8]

K. Hayaka, On nonexistence of global solutions of some semilinear parabolic differential equations, Proc. Japan Acad., 49 (1973), 503-505. doi: 10.3792/pja/1195519254.

[9]

X. He and S. Zheng, Convergence rate estimates of solutions in a higher dimensional chemotaxis system with logistic source, J. Math. Anal. Appl., 436 (2016), 970-982. doi: 10.1016/j.jmaa.2015.12.058.

[10]

B. Hu and Y. Tao, Boundedness in a parabolic-elliptic chemotaxis-growth system under a critical parameter condition, Appl. Math. Lett., 64 (2017), 1-7. doi: 10.1016/j.aml.2016.08.003.

[11]

T. B. Issa and W. Shen, Dynamics in chemotaxis models of parabolic-elliptic type on bounded domain with time and space dependent logistic sources, SIAM J. Appl. Dyn. Syst., 16 (2017), 926-973. doi: 10.1137/16M1092428.

[12]

W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modeling chemotaxis, Trans. Amer. Math. Soc., 239 (1992), 819-824. doi: 10.1090/S0002-9947-1992-1046835-6.

[13]

E. Keller and L. Segel, Model for chemotaxis, J. Theoret. Biol., 30 (1971), 225-234. doi: 10.1016/0022-5193(71)90050-6.

[14]

A. Kolmogorov, I. Petrovsky and N. Piskunov, Investigation of the equation of diffusion combined with increasing of the substance and its application to a biology problem, Bull Moscow State Univ Ser A: Math and Mech., 1 (1937), 1-25.

[15]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'tseva, Linear and Quasi-Linear Equations of Parabolic Type, Amer. Math. Soc. Transl. 23, Providence, RI, 1968.

[16]

E. H. Lieb and M. Loss, Analysis, Graduate Studies in Mathematics. V. 14, American Mathematical Society Providence, Rhode Island, 1997. doi: 10.1090/gsm/014.

[17]

M. Negreanu and J. Tello, On a competitive system under chemotactic effects with non-local terms, Nonlinearity, 26 (2013), 1083-1103. doi: 10.1088/0951-7715/26/4/1083.

[18]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983. doi: 10.1007/978-1-4612-5561-1.

[19]

B. Perthame, Transport Equations in Biology, Birkhaeuser Verlag, Basel-Boston-Berlin, 2007.

[20]

Y. Sugiyama and H. Kunii, Global existence and decay properties for a degenerate keller-segel model with a power factor in drift term, J. Diff. Eqns., 227 (2006), 333-364. doi: 10.1016/j.jde.2006.03.003.

[21]

J. I. Tello and M. Winkler, A chemotaxis system with logistic source, Comm. Partial Differential Equations, 32 (2007), 849-877. doi: 10.1080/03605300701319003.

[22]

Y. Wang and J. Liu, Boundedness in a quasilinear fully parabolic Keller-Segel system with logistic source, Nonlinear Analysis: Real World Applications, 38 (2017), 113-130. doi: 10.1016/j.nonrwa.2017.04.010.

[23]

L. WangC. Mu and P. Zheng, On a quasilinear parabolic-elliptic chemotaxis system with logistic source, J. Diff. Eqns., 256 (2014), 1847-1872. doi: 10.1016/j.jde.2013.12.007.

[24]

Q. Zhang and Y. Li, Boundedness in a quasilinear fully parabolic Keller-Segel system with logistic source, Z. Angew. Math. Phys., 66 (2015), 2473-2484. doi: 10.1007/s00033-015-0532-z.

[25]

J. Zheng, Boundedness of solutions to a quasilinear parabolic-elliptic Keller-Segel system with logistic source, J. Diff. Eqns., 259 (2015), 120-140. doi: 10.1016/j.jde.2015.02.003.

[1]

Daniela Giachetti, Maria Michaela Porzio. Global existence for nonlinear parabolic equations with a damping term. Communications on Pure & Applied Analysis, 2009, 8 (3) : 923-953. doi: 10.3934/cpaa.2009.8.923

[2]

Goro Akagi. Doubly nonlinear parabolic equations involving variable exponents. Discrete & Continuous Dynamical Systems - S, 2014, 7 (1) : 1-16. doi: 10.3934/dcdss.2014.7.1

[3]

Seunghyeok Kim. On vector solutions for coupled nonlinear Schrödinger equations with critical exponents. Communications on Pure & Applied Analysis, 2013, 12 (3) : 1259-1277. doi: 10.3934/cpaa.2013.12.1259

[4]

Mostafa Bendahmane, Kenneth Hvistendahl Karlsen, Mazen Saad. Nonlinear anisotropic elliptic and parabolic equations with variable exponents and $L^1$ data. Communications on Pure & Applied Analysis, 2013, 12 (3) : 1201-1220. doi: 10.3934/cpaa.2013.12.1201

[5]

Qing Chen, Zhong Tan. Global existence in critical spaces for the compressible magnetohydrodynamic equations. Kinetic & Related Models, 2012, 5 (4) : 743-767. doi: 10.3934/krm.2012.5.743

[6]

Paulo Cesar Carrião, Patrícia L. Cunha, Olímpio Hiroshi Miyagaki. Existence results for the Klein-Gordon-Maxwell equations in higher dimensions with critical exponents. Communications on Pure & Applied Analysis, 2011, 10 (2) : 709-718. doi: 10.3934/cpaa.2011.10.709

[7]

Xiaomei Sun, Yimin Zhang. Elliptic equations with cylindrical potential and multiple critical exponents. Communications on Pure & Applied Analysis, 2013, 12 (5) : 1943-1957. doi: 10.3934/cpaa.2013.12.1943

[8]

Mousomi Bhakta, Debangana Mukherjee. Semilinear nonlocal elliptic equations with critical and supercritical exponents. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1741-1766. doi: 10.3934/cpaa.2017085

[9]

Alexandre Nolasco de Carvalho, Marcelo J. D. Nascimento. Singularly non-autonomous semilinear parabolic problems with critical exponents. Discrete & Continuous Dynamical Systems - S, 2009, 2 (3) : 449-471. doi: 10.3934/dcdss.2009.2.449

[10]

Tomasz Cieślak, Kentarou Fujie. Global existence in the 1D quasilinear parabolic-elliptic chemotaxis system with critical nonlinearity. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 165-176. doi: 10.3934/dcdss.2020009

[11]

Michinori Ishiwata. Existence of a stable set for some nonlinear parabolic equation involving critical Sobolev exponent. Conference Publications, 2005, 2005 (Special) : 443-452. doi: 10.3934/proc.2005.2005.443

[12]

Peiying Chen. Existence and uniqueness of weak solutions for a class of nonlinear parabolic equations. Electronic Research Announcements, 2017, 24: 38-52. doi: 10.3934/era.2017.24.005

[13]

Rémi Carles. Global existence results for nonlinear Schrödinger equations with quadratic potentials. Discrete & Continuous Dynamical Systems - A, 2005, 13 (2) : 385-398. doi: 10.3934/dcds.2005.13.385

[14]

Hiroshi Takeda. Global existence of solutions for higher order nonlinear damped wave equations. Conference Publications, 2011, 2011 (Special) : 1358-1367. doi: 10.3934/proc.2011.2011.1358

[15]

Zaihui Gan, Boling Guo, Jian Zhang. Blowup and global existence of the nonlinear Schrödinger equations with multiple potentials. Communications on Pure & Applied Analysis, 2009, 8 (4) : 1303-1312. doi: 10.3934/cpaa.2009.8.1303

[16]

Masahoto Ohta, Grozdena Todorova. Remarks on global existence and blowup for damped nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 2009, 23 (4) : 1313-1325. doi: 10.3934/dcds.2009.23.1313

[17]

Yuanwei Qi. Anomalous exponents and RG for nonlinear diffusion equations. Conference Publications, 2005, 2005 (Special) : 738-745. doi: 10.3934/proc.2005.2005.738

[18]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[19]

Yinbin Deng, Qi Gao, Dandan Zhang. Nodal solutions for Laplace equations with critical Sobolev and Hardy exponents on $R^N$. Discrete & Continuous Dynamical Systems - A, 2007, 19 (1) : 211-233. doi: 10.3934/dcds.2007.19.211

[20]

Monica Marras, Stella Vernier Piro. On global existence and bounds for blow-up time in nonlinear parabolic problems with time dependent coefficients. Conference Publications, 2013, 2013 (special) : 535-544. doi: 10.3934/proc.2013.2013.535

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (87)
  • HTML views (104)
  • Cited by (0)

Other articles
by authors

[Back to Top]